Research

Research Interests:
Arithmetic Algebraic Geometry, Algebraic and Analytic Number Theory.

Publications:
Y. Kachi and P. Tzermias: On the m-ary partition numbers, Algebra and Discrete Mathematics, 19 (2015), no. 1, 67-76.
P. Tzermias: On the p-adic binomial series and a formal analogue of Hilbert's Theorem 90 - Addendum, Glasgow Mathematical Journal, 57 (2015), no. 1, 101-105.
Y. Kachi and P. Tzermias: Infinite products involving ζ(3) and Catalan's constant, Journal of Integer Sequences, 15 (2012), no. 9, Article 12.9.4, 16 pp.
P. Tzermias: On Cauchy-Liouville-Mirimanoff polynomials II, Functiones et Approximatio Commentarii Mathematici, 46 (2012), no. 1, 15-27.
P. Tzermias: Cyclotomic torsion on Fermat Jacobians, Archiv der Mathematik (Basel), 95 (2010), no. 1, 19-24.
P. Tzermias: Fuchs' problem when torsion-free abelian rank-one groups are slender, Irish Mathematical Society Bulletin, 64 (2009), 79-83.
P. Tzermias: An explicit version of a theorem of Stickelberger, Journal of Number Theory, 126 (2007), no. 2, 272-286.
P. Tzermias: On Cauchy-Liouville-Mirimanoff polynomials, Canadian Mathematical Bulletin, 50 (2007), no. 2, 313-320.
P. Tzermias: Almost rational torsion points and the cuspidal torsion packet on Fermat quotient curves, Mathematical Research Letters, 14 (2007), no. 1, 99-105.
P. Tzermias: Fermat's last theorem: Isolated question or central mathematical problem?, Proceedings of the 23rd Annual Meeting of the Greek Mathematical Society, University of Patras, Greece (2006), 67-80.
P. Tzermias: On the p-adic binomial series and a formal analogue of Hilbert's Theorem 90, Glasgow Mathematical Journal, 47 (2005), no. 2, 319-326.
P. Tzermias: Improved bounds on the number of low-degree points on certain curves, Acta Arithmetica, 117 (2005), no. 3, 277-282.
L. Jain and P. Tzermias: Beukers' integrals and Apéry's recurrences, Journal of Integer Sequences, 8 (2005), no. 1, Article 05.1.1, 7 pp.
P. Tzermias: Low-degree points on Hurwitz-Klein curves, Transactions of the American Mathematical Society, 356 (2004), no. 3, 939-951.
W. McCallum and P. Tzermias: On Shafarevich-Tate groups and the arithmetic of Fermat curves, London Mathematical Society Lecture Note Series, 303, Cambridge University Press (special volume in honor of Sir Peter Swinnerton-Dyer) (2003), 203-226.
P. Tzermias: Parametrization of low-degree points on a Fermat curve, Acta Arithmetica, 108 (2003), no. 1, 25-35.
P. Tzermias: A note on a paper by Brenner, International Journal of Mathematics and Mathematical Sciences, 31 (2002), no. 11, 701-702.
M. Girard and P. Tzermias: Group generated by the Weierstrass points of a plane quartic, Proceedings of the American Mathematical Society, 130 (2002), no. 3, 667-672.
P. Tzermias: Explicit rational functions on Fermat curves and a Theorem of Greenberg, Compositio Mathematica, 122 (2000), no. 3, 337-345.
P. Tzermias: The Manin-Mumford conjecture: a brief survey, Bulletin of the London Mathematical Society, 32 (2000), no. 6, 641-652.
K. Joshi and P. Tzermias: On the Coleman-Chabauty bound, Comptes Rendus de l Académie des Sciences Paris, Série I, Mathématique, 329 (1999), no. 6, 459-463.
P. Tzermias: Algebraic points of low degree on the Fermat curve of degree seven, Manuscripta Mathematica, 97 (1998), no. 4, 483-488.
P. Tzermias: Torsion parts of Mordell-Weil groups of Fermat Jacobians, International Mathematics Research Notices (IMRN), (1998), no. 7, 359-369.
P. Tzermias: Arithmetic of cyclic quotients of the Fermat quintic, Acta Arithmetica, 84 (1998), no. 4, 375-384.
R. Coleman, A. Tamagawa and P. Tzermias: The cuspidal torsion packet on the Fermat curve, Journal für die Reine und Angewandte Mathematik, 496 (1998), 73-81.
P. Tzermias: Torsion points on Fermat Jacobians, International Mathematics Research Notices (IMRN), (1997), no. 2, 57-66.
P. Tzermias: Torsion in Mordell-Weil groups of Fermat Jacobians, Compositio Mathematica, 106 (1997), no. 1, 1-9.
M. Klassen and P. Tzermias: Algebraic points of low degree on the Fermat quintic, Acta Arithmetica, 82 (1997), no. 4, 393-401.
P. Tzermias: Mordell-Weil Groups of the Jacobian of the 5-th Fermat Curve, Proceedings of the American Mathematical Society, 125 (1997), no. 3, 663-668.
P. Tzermias: The Group of Automorphisms of the Fermat Curve, Journal of Number Theory, 53 (1995), no. 1, 173-178.
P. Tzermias: Frey Curves over Principal Ideal Domains, Comptes Rendus Mathématiques (Mathematical Reports) Academy of Science of Canada, 16 (1994), no. 2-3, 69-74.
P. Tzermias: A short note on Fermat's Last Theorem, Comptes Rendus Mathématiques (Mathematical Reports) Academy of Science of Canada, 11 (1989), no. 6, 259-260.





  

 






























 

  

© COPYRIGHT 2016